# SDR SWAA2013013012119

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 30,759 hours, 17,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR FRAME CRACKED.  REPAIRED PER EA 1-A53-9269.
